# SDR UIEA2019120976015

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,848 hours, 19,129 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217012
- Condition: Failed
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE: R ENG PRV.( REMOVED AND REPLACED RT ENG PRV AS PER AMM 36-11-18. LEAK CHECK OF COUPLINGS, LINES CHECK OK, AND ACCOMPLISHED PNEUMATIC CONTROL BITE AS PER AMM 36-23-00 AND NO FAULTS NOTED. OK FOR SERVICE. IDLE ENG RUN TEST 4 PER AMM 71-00-00 OK.   )
